| Model Number |
APB-3-6-3D-ES |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the axium prime bare 3d 3mm x 6cm extra soft coil, there was a premature detachment of the coil.The coil was removed from the patient using a microcatheter.No detachment attempts had been made.The device and accessory devices, including a fubuki 8f guide catheter, headway17 microcatheter, and synchro14 guidewire, were prepared as indicated in the instructions for use.A continuous flush was administered during the procedure.No surgical or medicinal intervention was required.The product was replaced.The event was said to be not associated with the patient.